# SDR 2001UALA00184

- Difficulty date: March 4, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Aircraft time: 62,145 hours, 35,826 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION FAILED DURING CLIMB.  *S/D*  THE PRESSURE CONTROLLER FAILED.  REPLACED THE ELECTRONIC PRESSURE CONTROLLER.
